Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dark sweaty skin on the scrotum area and inner thighs, painful rashes. Not responding to ocibec, neomycin and clotrimazole

Hi, I m a 25 year old guy. For the last few years i m suffering from dark sweaty skin around my scrotum area, b/w inner thighs and scrotum . It feels sweaty always and also has a musky smell. When i gets engaged in sports my underwear rubs against the skin over there and develops rashes . its very painful. The skin over that area is so delicate now. but once i get home and have a bath and rest it goes away but comes back again next time. Also my penis is covered by foreskin and it ejects a lot of precum fluid when i m sexually active. It smells so bad if i don t wash it properly by pulling the foreskin back. does this has anything to do with sweaty skin? I never got engaged in sex but i m gonna be married soon. Will this health issue be affecting my partner? i m so worried. I also went to a skin specialist and he prescribed OCIBEC-N ointment(Beclomethasone Dipropionate, Neomycin Sulphate & Clotrimazole cream). But its nt working for me.. Please help me. Also please tell me how to keep my genital areas very clean like using soap, trying hot water etc..Thanks in advance.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  939
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
From your description this seems to be due to jock itch, which is simply overgrown fungal growth in that area between the inner thighs. What you need to do first is to get rid of V shaped underwear and start wearing normal boxer shaped underwear. Wear loose clothings to avoid excessive friction. Keep the area always dry after washing regularly with normal soap and water. Application of OCIBEC-N cream would be helpful, however application of only Clotrimazole cream with menthol would also be beneficial. Regards.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor